EconPapers    
Economics at your fingertips  
 

A Nonlinear Schrödinger Model for Many‐Particle Quantum Systems

Qiang Zhang and Tian Ma

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Considering both effects of the s‐wave scattering and the atom‐atom interaction rather than only the effect of the s‐wave scattering, we establish a nonlinear Schrödinger model for many‐particle quantum systems and we prove the global existence of a solution to the model and obtain the expression of the solution. Furthermore, we show that the Hamilton energy and the total particle number both are conservative quantities.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/387823

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:387823

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:387823